# SDR CALA2024100800785

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 48,217 hours, 17,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - R/H FWD OVERWING EMERGENCY LIGHT INOP. RELAMPED R/H FWD OVERWING EMERGENCY LIGHT PER MM 33-51-04. OPS CHECK GOOD.
